# SDR AWXA200500146

- Difficulty date: February 2, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 20,415 hours, 7,822 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Broken
- Location: Seat Row 15 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8-DAY TEST OF THE EMERGENCY LIGHTING SYSTEM FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 15 LT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT HARNESS BETWEEN CONNECTOR 5157VCA AND EMERGENCY LIGHT AT SEAT ROW 15 LT, OPERATIONAL CHECK WAS GOOD.
